It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • JUST started Yasmin..WORRIED.

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-08-2007, 12:22 AM   #1
    Ashley26
    Newbie
    (female)
     
    Ashley26's Avatar
     
    Join Date: Jan 2007
    Location: Scottsdale, AZ
    Posts: 7
    Ashley26 HB User
    Red face JUST started Yasmin..WORRIED.

    Okay so i just started Yasmin tonight, i did the " sunday start" and i took my pill at 7 at night...at about 9 30 i stated having a weird kind of tightness feeling in my chest.. at first i thought it would go away... but soon after i started getting a really nervous feeling, and i just started crying for no reason.... this continued until i took some vicodin ( i have back problems) and as soon as it kicked in, this weird panic attack thing went away...

    It scared the crap out of me, and the side effects ive read about are crazy.. ive also seen so many mixed responses about Yasmin.. ALOT that i read said that it makes you lose your sex drive... and that it makes you GET acne.. also depression, and panic attacks.

    I went on Yasmin to clear up my face,and to get lighter periods... Also because i have an amazing man in my life, and i decided to go on BC...

    any help would be AMAZING, i dont wanna go off it.. but i dont wanna lose my sex drive, and keep having panic attacks... I know its only been 1 day, but i dont know if it will go away or not.... any insight or experiences someone might have would be awesome... thanks

     
    Sponsors Lightbulb
       
    Old 01-08-2007, 03:59 AM   #2
    SFlower
    Member
    (female)
     
    SFlower's Avatar
     
    Join Date: Sep 2006
    Location: uk
    Posts: 70
    SFlower HB User
    Re: JUST started Yasmin..WORRIED.

    Since I went on Yasmin almost a year ago, I've noticed that I lost quite a big amount of hair on my head but gained it everywhere else. Also my sex drive is completely gone (but that happens with (I think) all Pills) so I'm just about to finish my last pack and will go off Pill completely to get my body back to normal.

    But every woman has her own individual side effects if any. I think the most common one is a loss of sex drive and mood swings.

     
    Old 01-08-2007, 04:17 AM   #3
    alwayshotroddin
    Member
    (female)
     
    alwayshotroddin's Avatar
     
    Join Date: Dec 2006
    Posts: 64
    alwayshotroddin HB User
    Re: JUST started Yasmin..WORRIED.

    Ashley,

    I think everyone's body reacts differently to all medications but I have to tell you that I was on Yasmin for over 2 years and loved it. I might be a little older than you (I'm 24) and I never had a problem with acne. Every now and then right before I would start my period I might get one zit on my chin but it certainly was never anything to worry about. I took Yasmin right before bed every night and never felt anything weird throughout the night. I was on a different kind of BC before Yasmin and always felt queasy and nauseated (which is commin with any kind of BC) and never noticed this with Yasmin. The only thing I did notice with Yasmin is that since the synthetic hormone in Yasmin is a diuretic, I would have to get up in the middle of the night to use the restroom - this DID pass though! I also would not say that I lost my sex drive. I noticed that I may have been "drier" down in that general area but I felt Yasmin was much better than my prior BC.

    I actually just quit taking Yasmin about 2 weeks ago, but I don't know if it was the Yasmin causing all of my problems. I've been feeling sick for the last couple of months and my gyno thought that the Yasmin was dehydrating me and switched me over to Kariva (Mircette). I'm not feeling any better yet so I may very well go back to Yasmin.

    I'm not sure if you are like me, but I'm a very anxious person when it comes to new medications. I usually always have the "common side effects" to any med so I always anticipiate those side effects and of course it causes major anxiety. I'm thinking maybe the chest tightness you experienced may have been due to anxiety and your nervousness of knowing what you read on this forum and seeing how many people disliked Yasmin? I know that I would have felt that same way and would have been scared to take Yasmin.

    The best advice I can give is to call your doctor today and ask him/her about your chest tightness, but if you feel better this morning I would say to keep taking the Yasmin for one week and see how you feel after that?

    I also have to tell you that I did NOT gain any weight on Yasmin. I actually lost a few pounds (probably because of the diuretic). So that is one good thing about it.

    I know everyone has mixed opinions about this BC but in my experience it was a good one and I will probably go back to it if my symptoms don't go away and it wasn't my BC making me sick in the first place. Good luck to you! There are other low dose BCs out there (such as Mircette or Ortho Tri Cyclen Lo) that may be better for you.

     
    Old 01-08-2007, 12:00 PM   #4
    Ashley26
    Newbie
    (female)
     
    Ashley26's Avatar
     
    Join Date: Jan 2007
    Location: Scottsdale, AZ
    Posts: 7
    Ashley26 HB User
    Re: JUST started Yasmin..WORRIED.

    Thank you so much for your responses... I DO feel alot better today, so i might just see how it goes until the end of the week.. thanks a million

     
    Old 01-08-2007, 01:28 PM   #5
    octoberbride
    Member
    (female)
     
    octoberbride's Avatar
     
    Join Date: Jul 2005
    Posts: 78
    octoberbride HB User
    Re: JUST started Yasmin..WORRIED.

    Maybe it will work for you. I tried Yasmin and the first month or so was good and then I fell into a horrible depression, lost my sex drive completely (didnt' want to be touched at all and got mad when my husband initiated sex) and lost my hair. I became a horribly mad person. I also tried Yaz recently and same exact thing - first month seemed good but back into that indifferent feeling, and anger and no sex drive at all. I have gone back on Ovcon 35 -- well, the generic which is called Balziva, and I am so happy and feel like myself again.

    Maybe it will work for you -- good luck!

     
    Old 01-09-2007, 07:45 AM   #6
    Post-It
    Senior Member
    (female)
     
    Post-It's Avatar
     
    Join Date: Aug 2006
    Location: Colorado
    Posts: 166
    Post-It HB User
    Re: JUST started Yasmin..WORRIED.

    Please check with your primary care doctor to ensure that any type of prescription medication, such as Vicodin, does not interfere with the effectiveness of your birth control.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Yasmin vs. Yaz - I just switched and would like some advice! kittykatj Birth Control 9 02-23-2008 08:08 PM
    Took out of date Yasmin by 18 months! Please Advise Lianne_jade Birth Control 2 02-28-2007 07:58 AM
    Yasmin and hair loss SFlower Hair Loss / Alopecia 1 12-29-2006 12:41 PM
    just started yasmin, excrutiating headache!! m1025 Birth Control 5 03-08-2006 07:16 AM
    Nausea, Crying, Just plain sick! d38 Menopause 8 05-15-2005 08:17 PM
    Stopping for just 1 month rush_rulz Birth Control 10 05-04-2005 02:27 PM
    Spiro & Yasmin question amy07 Acne 5 10-01-2004 10:02 AM
    back to normal after yasmin? MiffyBunny Women's Health 1 06-26-2004 10:14 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:40 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!